# SDR FDEA201101310431

- Difficulty date: January 31, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,555 hours, 28,904 cycles
- Engine: Pwa JT8D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL DURING TAKEOFF ROLL, UNSURE OF ENGINE, INDICATION WERE MOMENTARY ILLUMINATION OF ENG FAIL LIGHT ACCOMPANIED BY AN ENG COUGH.  ENGINE RECOVERED IMMEDIATELY.  TAKEOFF WAS REJECTED.  PERFORMED NR 1 ENGINE BORESCOPE INSP IN REF TO MM 72-00-00.   NO DEFECTS NOTED - ENGINE IS OK FOR SERVICE.  COMPLETED HIGH POWER ENGINE RUN ON NR 1 ENGINE.  ALL READINGS  WERE WELL WITHIN JRH LIMITS, ENGINE SPOOLED NICELY, UP TO TAKEOFF POWER SETTING, WITH NO ABNORMALITIES REF  JRH, PART POWER AND IDLE SETTINGS WITHIN LIMITS, NO ADJUSTMENT NEEDED.
